# SDR COMA9531221

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Trimmer
- Part number: 4078T09P02
- Condition: Defective
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ITT INDICATION FLUCTUATES, RETURNED TO CVG FOR REPAIR.  REPLACED THE ITT TRIMMER.
